# SDR AALA201909159003

- Difficulty date: September 13, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 9,479 hours, 3,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: ROW 11 EMERGENCY LIGHT ON SEAT INOPERATIVE. REMOVED AND REPLACED ROW 11 EMERGENCY LIGHT IAW AMM 33-51-19 OPS CHECK OK.
